# SDR ASAA2025020955820

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 22,531 hours, 7,061 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 AND L2 FAIL TEST ON T/C 78233001. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY W/ BATTERY ASSYS M1673 AND M1675 REF AMM 33-51-06, WDM 33-51-14 PG6, AND WDM 33-51-12 PG9. OPS NORMAL.
